# SDR UPS99229664

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- Engine: Pwa JT8D15
- System (JASC): 7931 · Engine Oil Pressure
- Part: Valve
- Part number: 626447
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

INSPECTION TYPE:N/A ON TAKEOFF ABOVE 80 KTS T6 NR 1 ENGINE OIL PRESSURE WENT ABOVE THE RED LINE TO 65 PSI.  WHEN THRUST WAS REDUCED TO CLIMB POWER, T6 OIL PRESS REMAINED ABOVE THE RED LINE UNTIL POWER WAS REDUCED BELOW 1.5 EPR.  OIL PRESS REMAINED BELOW THE THE RED LINE UNTIL BLOCK TURN BACK WAS ACCOMPLISHED.  REPLACED THE OIL PRESSURE TRANSMITTER AND OIL PRESSURE RELIEF VALVE PER MM 79-30-86 AND 79-33-00.  RAN NR 1 ENGINE T/O POWER PER MM 71-00-86 OIL PRESS REMAINED WITHIN OIL PRESS LIMITS OF 45-55 PSI.
